# SDR ABXA9700807

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910492113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN AT THE FORWARD LOWER CARGO DOOR WAS FOUND CRACKED AND CORRODED.  THE SKIN WAS REPAIRED IAW REA D953-17713-MR.
